# SDR HALA0600709

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,371 hours, 29,241 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - C ACMP LOW PRESS LIGHT ILLUMINATED -C HYD PRIM 1- EICAS MSG DISPLAYED EICAS MSG -C HYD SYS MAINT- WAS NOT DISPLAYED.  PER FIM 29-11-00 REPLACED CONTACTOR M897 FOR C1 HYD PUMP, OPS CHECK GOOD ON GROUND.
